candidablog.com

Beach lover looking to start Murad Resurgence

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Durring the summer I try to get out on the beach as much as I can, so I was wondering if I should just wait untill fall to start on this drug .. I am 28 years old and my acne is getting worse and it's driving me nuts... thanks guys..

Comments (10)

You should not be in the sun at all if you're on Murad Resurgence. You'll burn right up. But you may want to reevaluate...the sun is bad for your skin no matter what. You may want to stay out of the sun anyway. I know it's hard, as I love tanning too...but it's not healthy at all.Sorry, just my opinion, hope this helps!..

Comment #1

You should not be in the sun much if you are going to take Murad Resurgence, You will burn pretty bad and when you do go out make sure you apply sunscreen. You might want to reevaluate taking it in the summer. Esspecially if you like to be out in the sun alot. Murad Resurgence is known to make the skin more sensitive and it also known to thin out the skin and make it more fragile...

Comment #2

Hey, i've been on Murad Resurgence for 40 days, and have been out in the sun for each of those 40 days, and I have not even been sun burned yet, and I'm only using SPF 15, Come summer I will probably move up to SPF 30, OR 40 though..I'd say go for it, take it during the summer, Skin sensitivity to the sun is only a side effect of Murad Resurgence, meaning it isn't gaurenteed to make you burn, yes, it can happen, but it isnt likely to happen, this is actually one of Murad Resurgences lower side effects, rarer. If you have ever taken antiboitics, like tetracycline, minocycline, doxycycline, etc. and did not burn in the sun then you will be fine. Antibiotics make your skin more sensitive to the sun than Murad Resurgence does, so really, it isn't as bad as the people above me are making it out to be, if you do not believe me, ask your dermatologist, he/she will tell you the same thing.Though if you choose to go on it, make sure you get a moisturizer with sunscreen in itAlex..

Comment #3

Ask your derm, but I know mine said do not be out in the sun alot and if you are wear 70-80 spf sunscreen. This was after I finished my course in June of 2008. Alot people get really dry face, flaky and red. Read some of the boards or Murad Resurgence logs. It is not rare to get sunburned by too much sun on Murad Resurgence. Does it happen to everyone maybe not, but it probably depends on your skin type also, and if you already are prone to sensitive skin. besides have you noticed if your acne clears up in the summer from the sun? If so maybe you should try light therapy if your acne is mild/moderate...

Comment #4

I Still would deffinatley go for it, Sun sensitiviy is one of the less common side effects of Murad Resurgence, I know everyone talks about it, and everyone has this big fear of the sun while on Murad Resurgence, but it really isn't as bad as everyone makes it out to be, make the right choice...

Comment #5

I was at the lake almost every weekend last summer on the Tane. I just used some Coppertone Spf 8 and never burned. Some people get sun sensitive and others do not. I was one of the lucky ones...

Comment #6

Gt stang, you weren't lucky, you were normal, the people who get very sensitive to sun on Murad Resurgence, are unfortunate, and unlucky, the normal person on Murad Resurgence will not get very sensitive to the sun...

Comment #7

Well, sort of. It may be a rare side effect, but it does happen! And wearing sunscreen is such an easy way to prevent burns. It's like wearing a seat belt...takes two seconds to put it on, and you may regret it if you don't. So yeah, try using some SPF for awhile, because if you don't burn overtly, you may still be suffering extra damage. Murad Resurgence thins out your skin and makes it more prone to injury, so being unprotected from sun could make you even more susceptible to red marks, scarring, freckling, wrinkling... Another quick note: even if antibiotics didn't cause problems, that doesn't mean you're home free.

I think they make you photosensitive for different reasons.Bottom line, if you're using SPF 15, that's great...and that's probably all you need...

Comment #8

Thank you all for the input.. I am going to my doctor tomorrow to get a referal to see a derm.. I am going to push for the Murad Resurgence and see what happens, the sun and the IB are my 2 biggest concerns.. from the reading I did on here it's sounds like if you start on a low dose of accutan you are less likely to get that IB.. I sure hope thats the case.. I will have to see what the doc has to say..

Comment #9

I'm also curious how this is going to work this summer for me. I do alot of outdoor/shirtless things in the summer, fishing, jet skiin, boating, etc. I think I'm going to try tanning in a booth like 3 minutes or so with sunscreen on and see how it works to slowly work up a tan...

Comment #10


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Aug 2010 - Acne | Aug 2010 - Weight Loss | July 2010 - Weight Loss |

July 2010 - Crohn's Disease | July 2010 - Celiac Disease | June 2010 - Weight Loss | June 2010 - Acne |

May 2010 - Weight Loss | May 2010 - Acne | April 2010 - Weight Loss | Mar 2010 - Weight Loss |

Mar 2010 - Dieting | Mar 2010 - Acne | Feb 2010 - Weight Loss | Feb 2010 - Dieting |

Jan 2010 - Dieting | Jan 2010 - Acne | Jan 2010 - Weight Loss | Dec 2009 - Acne |

Dec 2009 - Dieting | Dec 2009 - Weight Loss | Nov 2009 - Weight Loss | Nov 2009 - Dieting |

Oct 2009 - Dieting | Oct 2009 - Fitness | Oct 2009 - Weight Loss | Sep 2009 - Weight Loss |

Sep 2009 - Dieting | Aug 2009 - Dieting | Aug 2009 - Weight Loss | July 2009 - Weight Loss |

July 2009 - Dieting | Jun 2009 - Weight Loss | June 2009 - Dieting | May 2009 - Weight Loss |

May 2009 - Dieting | April 2009 - Weight Loss | April 2009 - Dieting | March 2009 - Weight Loss |

Feb 2009 - Weight Loss | Jan 2009 - Weight Loss | Dec 2008 - Weight Loss | Dec 2008 - Diet Programs |

Dec 2008 - Dieting | Dec 2008 - Diets | Nov 2008 - Dieting |

 

(C) Copyright 2010 All rights reserved.